MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203350-38
Medical Device Problem Codes Stretched (1601); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context of the procedure as it is likely the reported interaction with guide wire (or any other procedural accessory) contributed to the reported stretched scaffold.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a totally occluded lesion in the right anterior tibial artery.A non-abbott balloon was used for pre-dilatation up and down the lesion but a part of it did not open.The jade balloon was used to open the lesion some more and an orbital atherectomy system (oas) was also used.Three esprit btk stents were implanted to the distal portion of the right anterior tibial artery without issues.The 3.5x38mm esprit btk stent was then implanted to the proximal portion successfully.However, guidewire access was lost.A new non-abbott guidewire was attempted to gain access but failed even with the aid of a.018 support catheter.During this time, the implanted scaffold was noted to have stretched still within the target lesion upon fluoroscopy, and the markers were intact.It was noted that either unspecified guidewire or the micro catheter damaged the scaffold.No intervention was performed, and the procedure was aborted since guidewire access could not be re-established.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23843500
Report Number2024168-2025-12162
Device Sequence Number9816851
Product Code NXW
UDI-Device Identifier08717648357091
UDI-Public(01)08717648357091(11)250910(17)270909(10)5091061
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1203350-38
Device Catalogue Number1203350-38
Device Lot Number5091061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.018 QUICKCROSS SUPPORT CATHETER.; CHOICE PT FLOPPY GUIDEWIRE, 0.018 QUICKCROSS SUPPO.
Patient SexUnknown